A 18-year-old female asked:
I am writing because i just had a baby three months ago. my first period after was fine but now i have my period again and it has lasted two weeks. i am on birth contol but i take it same time everyday. should i stop taking it or is there some problem?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 30 years experience
Hi Scarlett, : Congratulations on your baby girl. You're describing something that is common after having a baby. Continue your birth control every day & usually your cycle will stabilize by 2-3 months. Two weeks of spotting is normal; 2 weeks of heavy bleeding with clots, dizziness, and/or weakness should be evaluated by your ob. Continue your prenatal vitamins if you have any left & good luck with your baby.
5.7k viewsAnswered >2 years ago
Last updated Dec 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.